The Global Solution of an Initial Value Problem for a Generalised Boussinesq Equation

Academic Publications
Publication Type:
Journal Article
International Journal of Differential Equations and Applications, 2003, 7 (2), pp. 153 - 163
Issue Date:
Full metadata record
This paper deals with the well-posedness of the global solution of a small initial value problem for a generalized Boussinesq equation. The conditions for the existence and uniqueness of the solution to the problem are established in a Sobolev space. It is also proved that the global solution decays exponentially in time.
Please use this identifier to cite or link to this item: